# SDR DALA2023080806433

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 113,348 hours, 16,804 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:1-1. CORRECTIVE ACTION: SLIDE INDICATOR LIGHT CHECKED SATIS (2900339)
